Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
saki123

TATTOO AFTER ACCUTANE???

Hi, i was on a 6 month accutane course which i just finished. I would now like to get some ink work done, but reading on the net i have found many horror stories of tattoo's not healing and scarring while on accutane. I was wandering does anyone have any experience with this case...and do you maybe know how long after accutane is it ok to get a tattoo??

Share this post


Link to post
Share on other sites

Well I was on accutane for 1 month, and I took my last pill before I got work done, it healed just fine, but for being on it alot longer its hard to say. When I resume accutane and get my work done I will have been back on for 2 weeks, so Im hoping that it hasn't had any major effect on my skin until my leg is healed

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×